Papers

 

  1. A. Fiacca - N. Matzakos - N. S. Papageorgiou - R. Servadei: `Nonlinear elliptic differential equations with multivalued nonlinearities', Proc. Indian Acad. Sci. Math. Sci., Vol.111, No.4, 2001, pp.489-508.

  2. A. Fiacca - R. Servadei: `Extremal solutions for nonlinear Neumann problems', Discuss. Math. Differ. Incl. Control Optim., Issue 21 (2), 2001, pp.191-206.

  3. M. Matzeu - R. Servadei: `A Linking type method to solve a class of semilinear elliptic variational inequalities', Adv. Nonlinear Stud., Vol.2, No.1, 2002, pp.1-17. 

  4. P. Magrone - R. Servadei: `A stability result for Mountain Pass type solutions of semilinear elliptic variational  inequalities', Nonlinear Stud., Vol.9, No.4, 2002,  pp.387-405.

  5. T. Cardinali  - R. Servadei: `Existence theorems for periodic semilinear impulsive problems (viable and not viable cases)', Pure Math. Appl., Vol.14, No.3, 2003, pp.161-171.

  6. T. Cardinali - N. S. Papageorgiou - R. Servadei: `The Neumann problem for quasilinear differential equations', Arch. Math. (Brno), Vol.40, No.4, 2004, pp.321-333.

  7. T. Cardinali  - R. Servadei: `Periodic solutions of nonlinear impulsive differential inclusions with constraints', Proc. Amer. Math. Soc., Vol.132, No.8, 2004, pp.2339-2349.

  8. T. Cardinali  - R. Servadei: `On the existence of solutions for nonlinear impulsive periodic viable problems', Cent. Eur. J. Math., Vol.2, No.4, 2004, pp.573-583.

  9. R. Servadei - E. Valdinoci: `A multiplicity result for a class of nonlinear variational inequalities', Nonlinear Stud., Vol.12, No.1, 2005, pp.37-48.

  10. R. Servadei: `Mountain Pass and Linking methods for semilinear elliptic variational inequalities: existence, stability and multiplicity results', Ph.D. Thesis, University of Rome `Tor Vergata', 2004 (an abstract has appeared in Boll. Unione Mat. Ital. Sez. A Mat. Soc. Cult. (8), Dec.2005/1).

  11. R. Servadei: `Existence results for semilinear elliptic variational inequalities with changing sign nonlinearities', NoDEA Nonlinear Differential Equations Appl., Vol.13, No.3, 2006, pp.311-335.

  12. P. Magrone - D. Mugnai - R. Servadei: `Multiplicity of solutions for semilinear variational inequalities via linking and $\nabla$-theorems', J. Differential Equations, Vol.228, 2006, pp.191-225.

  13. M. Grossi - R. Servadei: `Morse index for solutions of the nonlinear Schrodinger equation in a degenerate setting', Ann. Mat. Pura Appl., Vol.186, No.3, 2007, pp.433-453.

  14. P. Pucci - R. Servadei: `On weak solutions for p-Laplacian equations with weights', Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., Vol.18, 2007, pp.257-267.

  15. P. Pucci - R. Servadei: `Existence, non-existence and regularity of radial ground states for p-Laplacian equations with singular weights', Ann. Inst. H. Poincaré Anal. Non Linéaire, Vol.25, No.3, 2008, pp.505-537.

  16. P. Pucci - R. Servadei: `Regularity of weak solutions of homogeneous or inhomogeneous quasilinear elliptic equations', Indiana Univ. Math. J., Vol.57, No.7, 2008, pp.3329-3363.

  17. M. Matzeu - R. Servadei: `Semilinear elliptic variational inequalities with dependence on the gradient via Mountain Pass techniques', Nonlinear Anal., Vol.72, 2010, pp.4347-4359.

  18. R. Servadei - M. Squassina: `Soliton dynamics for a general class of Schrodinger equations', J. Math. Anal. Appl., Vol.365, 2010, pp.776-796.

  19. P. Pucci - R. Servadei: `Nonexistence for p-Laplace equations with singular weights', Commun. Pure Appl. Anal., Vol.9, No.5, 2010, pp.1421-1438.

  20. M. Matzeu - R. Servadei: `Stability for semilinear elliptic variational inequalities depending on the gradient', Nonlinear Anal., Vol.74, 2011, pp.5161-5170.

  21. R. Servadei: `A semilinear elliptic PDE not in divergence form via variatonal methods', J. Math. Anal. Appl., Vol.383, 2011, pp.190-199.

  22. M. Matzeu - R. Servadei: `A variational approach to a class of quasilinear elliptic equations not in divergence form', Discrete Contin. Dyn. Syst. Ser. S, Vol.5, No.4, 2012, pp.819-830.

  23. R. Servadei - E. Valdinoci: `Mountain Pass solutions for non-local elliptic operators', J. Math. Anal. Appl., Vol.389, 2012, pp.887-898.

  24. M. Matzeu - R. Servadei: `On variational inequalities driven by elliptic operators not in divergence form', Adv. Nonlinear Stud., Vol.12, 2012, pp.597-619.

  25. R. Servadei - E. Valdinoci: `Variational methods for non-local operators of elliptic type', Discrete Contin. Dyn. Syst., Vol.33, No.5, 2013, pp.2105-2137.

  26. R. Servadei - E. Valdinoci: `Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators', Rev. Mat. Iberoam., Vol.29, No.3, 2013, pp.1091-1126.

  27. R. Servadei: `Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity', Contemp. Math., Vol.595, 2013, pp.317-340.

  28. R. Servadei - E. Valdinoci: `A Brezis-Nirenberg result for non-local critical equations in low dimension', Commun. Pure Appl. Anal., Vol.12, No.6, 2013, pp.2445-2464.

  29. R. Servadei: `The Yamabe equation in a non-local setting', Adv. Nonlinear Anal., Vol.2, 2013, pp.235-270.

  30. A. Fiscella - R. Servadei - E. Valdinoci: `A resonance problem for non-local elliptic operators', Z. Anal. Anwendungen, Vol.32, 2013, pp.411-431.

  31. R. Servadei - E. Valdinoci: `Weak and viscosity solutions of the fractional Laplace equation', Publ. Mat., Vol.58, No.1, 2014, pp.133-154.

  32. G. Molica Bisci - V. Radulescu - R. Servadei: `Low and high energy solutions of nonlinear elliptic oscillatory problems', C. R. Acad. Sci. Paris Ser. I, Vol.352, 2014, pp.117-122.

  33. R. Servadei: `A critical fractional Laplace equation in the resonant case', Topol. Methods Nonlinear Anal., Vol.43, No.1, 2014, pp.251-267.

  34. R. Servadei - E. Valdinoci: `On the spectrum of two different fractional operators', Proc. Roy. Soc. Edinburgh Sect. A, Vol.144, 2014, pp.831-855.

  35. R. Servadei - E. Valdinoci: `The Brezis-Nirenberg result for the fractional Laplacian', Trans. Amer. Math. Soc., Vol.367, No.1, 2015, pp.67-102.

  36. G. Molica Bisci - R. Servadei: `A Brezis-Nirenberg splitting approach for nonlocal fractional problems', Nonlinear Anal., Vol.119, 2015, pp.341-353.

  37. A. Fiscella - R. Servadei - E. Valdinoci: `Density properties for fractional Sobolev spaces', Ann. Acad. Sci. Fenn. Math., Vol.40, 2015, pp.235-253.

  38. G. Molica Bisci - R. Servadei: `A bifurcation result for nonlocal fractional equations', Anal. Appl., Vol.13, No.4, 2015, pp.371-394.

  39. G. Molica Bisci - R. Servadei: `Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent', Adv. Differential Equations, Vol.20, No.7-8, 2015, pp.635-660.

  40. Z. Binlin - G. Molica Bisci - R. Servadei: `Superlinear nonlocal fractional problems with infinitely many solutions', Nonlinearity, Vol.28, 2015, pp.2247-2264.

  41. B. Barrios - E. Colorado - R. Servadei - F. Soria: `A critical fractional equation with concave-convex power nonlinearities', Ann. Inst. H. Poincaré Anal. Non Linéaire, Vol.32, 2015, pp.875-900.

  42. R. Servadei - E. Valdinoci: `Fractional Laplacian equations with critical Sobolev exponent', Rev. Mat. Complut., Vol.28, No.3, 2015, pp.655-676.

  43. G.M. Figueiredo - G. Molica Bisci - R. Servadei: `On a fractional Kirchhoff-type equation via Krasnoselskii's genus', Asymptot. Anal., Vol.94, 2015, pp.347-361.

  44. A. Fiscella - R. Servadei - E. Valdinoci: `Asymptotically linear problems driven by fractional Laplacian operators', Math. Methods Appl. Sci., Vol.38, No.16, 2015, pp.3551-3563.

  45. A. Fiscella - G. Molica Bisci - R. Servadei: `Bifurcation and multiplicity results for critical nonlocal fractional Laplacian problems', Bull. Sci. Math., Vol.140, 2016, pp.14-35.

  46. G. Molica Bisci - V. Radulescu - R. Servadei: `Variational methods for nonlocal fractional problems', Encyclopedia of Mathematics and its Applications, 162, 2016, Cambridge University Press, ISBN 9781107111943.

  47. A. Greco - R. Servadei: `Hopf's lemma and constrained radial symmetry for the fractional Laplacian', Math. Res. Lett., Vol.23, No.3, 2016, pp.863-885.

  48. G. Molica Bisci - R. Servadei: `An eigenvalue problem for nonlocal equations', Bruno Pini Math. Anal. Semin., Vol.7, 2016, pp.69-84.

  49. G. Molica Bisci - D. Repovs - R. Servadei: `Nontrivial solutions of superlinear nonlocal problems', Forum Math., Vol.28, 2016, pp.1095-1110.

  50. G. Molica Bisci - V. Radulescu - R. Servadei: `Competition phenomena for elliptic equations involving a general operator in divergence form', Anal. Appl., Vol.15, No.1, 2017, pp.51-82.

  51. G. Molica Bisci - D. Repovs - R. Servadei: `Nonlinear problems on the Sierpinski gasket', J. Math. Anal. Appl., Vol.452, 2017, pp.883-895.

  52. G. Molica Bisci - D. Mugnai - R. Servadei: `On multiple solutions for nonlocal fractional problems via $\nabla$-theorems', Differential Integral Equations, Vol.30, no.9-10, 2017, pp.641-666.

  53. A. Fiscella - G. Molica Bisci - R. Servadei: `Multiplicity results for fractional Laplace problems with critical growth', Manuscripta Math., Vol.155, 2018, pp.369-388.

  54. G.M. Figueiredo - G. Molica Bisci - R. Servadei: `The effect of the domain topology on the number of solutions of fractional Laplace problems', Calc. Var. Partial Differential Equations, Vol.57, Issue 4, 2018.

Papers submitted for publication

  1. V. Ambrosio - R. Servadei: `Supercritical fractional Kirchhoff type problems', submitted for publication.

  2. M.T. Oliveira Pimenta - R. Servadei: `Some existence results for variational inequalities with nonlocal fractional operators', submitted for publication.